# SDR IPXA2017072519755

- Difficulty date: July 13, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 64,088 hours, 11,514 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: WSP0785501
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, MAIN CABIN FLOOR PANEL AT BS 475 - 500 AND LBL 19 TO 27.5 HAS CORROSION.  REPAIRED THE FLOOR PANEL IAW EA O11-5320-01-A6903, REV I/R, AND EO MD11-5320-65023-A.
